| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Flashers (1864); Inflammation (1932); Visual Disturbances (2140)
| Date of Event |
11/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced flashes and light like a flame.The symptoms were worsening day by day and no findings has been found in examination.The patient felt like million of flashes and lightening all day which stops upon closing the eyes.The symptoms were continuing.Additional information has been received that symptoms after more than 1 month of surgery were constantly present with the same intensity.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.The sterilization reports were reviewed and there were no issues with the sterilization process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).